# SDR SWAA2019011528412

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 49,964 hours, 25,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Part number: 6557463
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FITTINGS LOOSE.  ADJUSTED MOUNT CLAMPS PER SIP.
